# SDR P5CA9601110

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE CLIP AT STA 1920 BETWEEN STRINGER 2 TO 3.  CORROSION REMOVED AND AREA TREATED PER SRM 51-10-01.
